Asymptotic expansion formulas for functionals of ε-Markov processes with a mixing property

Search this Article

Journal

  • Annals of the Institute of Statistical Mathematics

    Annals of the Institute of Statistical Mathematics 56(3), 545-597, 2004

    Kluwer Academic Publishers

Cited by:  4

Codes

  • NII Article ID (NAID)
    40006433092
  • NII NACSIS-CAT ID (NCID)
    AA00026236
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    00203157
  • NDL Article ID
    7098924
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z51-A48
  • Data Source
    CJPref  NDL 
Page Top